Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cohomology rings of moduli of point configurations on the projective line


Authors: Hans Franzen and Markus Reineke
Journal: Proc. Amer. Math. Soc. 146 (2018), 2327-2341
MSC (2010): Primary 14D22; Secondary 14N10, 16G20
DOI: https://doi.org/10.1090/proc/14024
Published electronically: March 9, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the Chow rings of moduli spaces of ordered configurations of points on the projective line for arbitrary (sufficiently generic) stabilities. As an application, we exhibit such a moduli space admitting two small desingularizations with non-isomorphic cohomology rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14D22, 14N10, 16G20

Retrieve articles in all journals with MSC (2010): 14D22, 14N10, 16G20


Additional Information

Hans Franzen
Affiliation: Faculty of Mathematics, Ruhr-Universität Bochum, Universitätsstr. 150, 44780 Bochum, Germany
Email: hans.franzen@rub.de

Markus Reineke
Affiliation: Faculty of Mathematics, Ruhr-Universität Bochum, Universitätsstr. 150, 44780 Bochum, Germany
Email: markus.reineke@rub.de

DOI: https://doi.org/10.1090/proc/14024
Received by editor(s): December 9, 2016
Received by editor(s) in revised form: July 26, 2017
Published electronically: March 9, 2018
Additional Notes: This research was supported by DFG SFB/Transregio 191 “Symplektische Strukturen in Geometrie, Algebra und Dynamik”.
Communicated by: Jerzy Weyman
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society